# SDR SWAA2022020767763

- Difficulty date: January 4, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 27,471 hours, 16,192 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB. VIRT STIFFNER ON RIB STA 92.70 IS CRACKED . / REPAIRED R/H HORIZONTAL STABILIZER; 2ND MACHINED INSPAR RIB STIFFENER FROM FWD SPAR; ON RIB STA 92.70 PER SRM 55-10-09-2R-4. SEE INDIVIDUAL WIPS AND TASKS FOR WORK ACCOMPLISHED.
